Groupes de Rhin-Viola et intégrales multiples
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 2, pp. 479-534.

This paper gives a new presentation, and a generalization, of the group structures in Rhin-Viola’s work ([8], [9]) on irrationality measures of ζ(2) and ζ(3). On the one hand, these groups are seen as automorphism groups, which makes it possible to prove all relations between Rhin-Viola integrals using changes of variables. On the other hand, several families of n-dimensional integrals are considered, and each of them is shown to be equipped with a group action in the same fashion as in Rhin-Viola’s work. Moreover, the values of these integrals are (sometimes conjecturally) linear forms, over the rationals, in multiple zeta values of weight at most n. Among these families lie many integrals that have appeared in the study of the values of ζ at integer points. A change of variables is given between two of these families, which connects the approach of Beukers, Rhin-Viola, Vasilenko, Vasilyev to that of Sorokin and Rivoal.

Ce texte donne une nouvelle présentation, et une généralisation, des groupes qui apparaissent dans les travaux de Rhin-Viola ([8], [9]) sur les mesures d’irrationalité de ζ(2) et ζ(3). D’une part, on interprète ces groupes comme des groupes d’automorphismes, ce qui permet de déduire chacune des relations entre intégrales utilisées par Rhin-Viola d’un changement de variables. D’autre part, on considère plusieurs familles d’intégrales n-uples, et on montre que chacune d’elles est munie d’une action de groupe comme dans les travaux de Rhin-Viola. De plus, les valeurs de ces intégrales sont (conjecturalement, pour certaines) des formes linéaires, sur le corps des rationnels, en les polyzêtas de poids au plus n. Ces familles englobent beaucoup d’intégrales qui sont apparues dans l’étude des valeurs de ζ aux entiers. On exhibe un changement de variables entre deux de ces familles, qui permet de relier les approches de Beukers, Rhin-Viola, Vasilenko, Vasilyev d’une part, Sorokin et Rivoal d’autre part.

@article{JTNB_2003__15_2_479_0,
     author = {St\'ephane Fischler},
     title = {Groupes de {Rhin-Viola} et int\'egrales multiples},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {479--534},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {2},
     year = {2003},
     doi = {10.5802/jtnb.411},
     zbl = {1074.11040},
     mrnumber = {2140865},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.411/}
}
TY  - JOUR
TI  - Groupes de Rhin-Viola et intégrales multiples
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 479
EP  - 534
VL  - 15
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.411/
UR  - https://zbmath.org/?q=an%3A1074.11040
UR  - https://www.ams.org/mathscinet-getitem?mr=2140865
UR  - https://doi.org/10.5802/jtnb.411
DO  - 10.5802/jtnb.411
LA  - fr
ID  - JTNB_2003__15_2_479_0
ER  - 
%0 Journal Article
%T Groupes de Rhin-Viola et intégrales multiples
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 479-534
%V 15
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.411
%R 10.5802/jtnb.411
%G fr
%F JTNB_2003__15_2_479_0
Stéphane Fischler. Groupes de Rhin-Viola et intégrales multiples. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 2, pp. 479-534. doi : 10.5802/jtnb.411. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.411/

[1] K.M. Ball, T. Rivoal, Irrationalité d'une infinité de valeurs de la fonction zêta aux ientiers impairs. Invent. Math. 146 (2001), 193-207. | MR: 1859021 | Zbl: 1058.11051

[2] F. Beukers, A note on the irrationality of ζ(2) and ζ(3). Bull. London Math. Soc. 11 (1979),268-272. | Zbl: 0421.10023

[3] N. Brisebarre, Irrationality measures of log(2) and π/√3. Experiment. Math. 10 (2001), 35-51. | EuDML: 233666 | Zbl: 0982.11040

[4] H. Cartan, Formes différentielles. Hermann, 1967. | MR: 231303 | Zbl: 0184.12701

[5] A.C. Dixon, On a certain double integral, Proc. London Math. Soc. (2) 2 (1905), 8-15. | JFM: 35.0320.01

[6] S. Fischler, Formes linéaires en polyzêtas et intégrales multiples. C. R. Acad. Sci. Paris, Ser. 1335 (2002), 1-4. | MR: 1920424 | Zbl: 1017.11048

[7] M. Kontsevich, D. Zagier, Periods, in Mathematics Unlimited - 2001 and beyond. Springer (2001), 771-808. | MR: 1852188 | Zbl: 1039.11002

[8] G. Rhin, C. Viola, On a permutation group related to ζ(2). Acta Arith. 77 (1996), 23-56. | EuDML: 206906 | Zbl: 0864.11037

[9] G. Rhin, C. Viola, The group structure for ζ(3). Acta Arith. 97 (2001), 269-293. | EuDML: 278880 | Zbl: 1004.11042

[10] T. Rivoal, La fonction zêta de Riemann prend une infinité de valeurs irrationnelles aux entiers impairs. C. R. Acad. Sci. Paris I Math. 331 (2000), 267-270. | MR: 1787183 | Zbl: 0973.11072

[11] V.N. Sorokin, A transcendence measure for π2. Mat. Sbornik [Sb. Math.] 187 (1996), 87-120 [1819-1852]. | Zbl: 0876.11035

[12] V.N. Sorokin, Apéry's theorem. Vestnik Moskov. Univ. Ser. I Mat. Mekh. no. 3 [Moscow Univ. Math. Bull. 53] (1998), 48-53 [48-52]. | MR: 1708549 | Zbl: 1061.11501

[13] O.N. Vasilenko, Certain formulae for values of the Riemann zeta function at integral points, in Number theory and its applications. Proceedings of the science-theoretical conference, Tashkent (1990), p. 27 (en russe) .

[14] D.V. Vasilyev, Some formulas for Riemann zeta-function at integer points. Vestnik Moskov. Univ. Ser. I Mat. Mekh. no. 1 [Moscow Univ. Math. Bull. 51] (1996), 81-84 [41-43]. | MR: 1489497 | Zbl: 0908.33013

[15] D.V. Vasilyev, On small linear forms for the values of the Riemann zeta-function at odd integers (en russe). Doklady NAN Belarusi (Reports of the Belarus National Academy of Sciences) 45 (2001), 36-40. | MR: 1983707 | Zbl: 1178.11059

[16] M. Waldschmidt, Valeurs zêta multiples: une introduction. J. Théor. Nombres Bordeaux 12 (2000), 581-595. | Numdam | MR: 1823204 | Zbl: 0976.11037

[17] S.A. Zlobin, Integrals expressible as linear forms in generalized polylogarithms. Mat. Zametki [Math. Notes] 71 (2002), 782-787 [711-716]. | MR: 1936201 | Zbl: 1049.11077

[18] W. Zudilin, Arithmetic of linear forms involving odd zeta values, à paraître au J. Théor. Nombres Bordeaux. | Numdam | Zbl: 02184645

[19] W. Zudilin, Well-poised hypergeometric service for diophantine problems of zeta values, dans ce volume du J. Théor. Nombres Bordeaux. | Numdam | Zbl: 02184613

Cited by Sources: